# SDR MASA2011031702169

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,699 hours, 21,777 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1108
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING NOSE GEAR.  MX REPLACED NLG SELECTOR VALVE, GEAR SWINGS, OP AND LEAK CHECK GOOD.
